MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN XLPE DISHED ISRT SZ 5-6 9MM; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. LGN XLPE DISHED ISRT SZ 5-6 9MM; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 71453284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove the dished insert due to pain.Doctor doesn't blame the implant to be the cause of the pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.The following are the results of our investigation: the associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A clinical analysis that based on the available information, a root cause for the ¿pain¿ that precipitated the revision this patient experienced cannot be concluded.No patient clinical/medical information had been provided at this time.Should any relevant information become available this complaint can be re-assessed.A review of complaint history on the listed parts revealed no additional complaints for the listed batches.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN XLPE DISHED ISRT SZ 5-6 9MM
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6999906
Report Number1020279-2017-00975
Device Sequence Number13827068
Product Code JWH
UDI-Device Identifier00885556255643
UDI-Public00885556255643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Catalogue Number71453284
Device Lot Number14DM13901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART:71420168 / LOT:16FT72141; PART:71932636 / LOT:16HM13677
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;